# SDR SWAA041674

- Difficulty date: June 13, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 22,064 hours, 13,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Part serial: 38604
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND EXTERIOR EMERGENCY EXIT GROUND ILLUMINATION LIGHTS WEAK.  REMOVED AND REPLACED BATTERY PACK PER MM.
